# SDR UALA2012010900201

- Difficulty date: January 7, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 39,822 hours, 9,960 cycles
- Engine: Pwa PW4052
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Open
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE NR 2 ENGINE FIRE LOOP 2.  SYSTEM RESISTANCE EXCEEDS LIMITS WHEN CHECKING FROM CARD FILE.  FOUND LOOP TS683 OPEN.  REPLACED LWR FWD FIRE LOOP TS683 REF TO WD26-11-21, GROUND TESTED GOOD.
